Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Weakly almost periodic functionals on the Fourier algebra


Authors: Charles F. Dunkl and Donald E. Ramirez
Journal: Trans. Amer. Math. Soc. 185 (1973), 501-514
MSC: Primary 43A10
DOI: https://doi.org/10.1090/S0002-9947-1973-0372531-2
Erratum: Trans. Amer. Math. Soc. 190 (1974), 427.
MathSciNet review: 0372531
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The theory of weakly almost periodic functional on the Fourier algebra is herein developed. It is the extension of the theory of weakly almost periodic functions on locally compact abelian groups to the duals of compact groups. The complete direct product of a countable collection of nontrivial compact groups furnishes an important example for some of the constructions.


References [Enhancements On Off] (What's this?)

  • [1] R. Burckel, Weakly almost periodic functions on semigroups, Gordon and Breach, New York, 1970. MR 41 #8562. MR 0263963 (41:8562)
  • [2] C. Dunkl and D. Ramirez, Topics in harmonic analysis, Appleton-Century-Crofts, New York, 1971. MR 0454515 (56:12766)
  • [3] -, Sidon sets on compact groups, Monatsh. Math. 75 (1971), 111-117. MR 0306816 (46:5938)
  • [4] N. Dunford and J. T. Schwartz, Linear operators. I: General theory, Pure and Appl. Math., vol. 7, Interscience, New York, 1958. MR 22 #8302. MR 0117523 (22:8302)
  • [5] W. Eberlein, Abstract ergodic theorems and weak almost periodic functions, Trans. Amer. Math. Soc. 67 (1949), 217-240. MR 12, 112. MR 0036455 (12:112a)
  • [6] P. Eymard, L'algèbre de Fourier d'un groupe localement compact, Bull. Soc. Math. France 92 (1964), 181-236. MR 37 #4208. MR 0228628 (37:4208)
  • [7] J. Kitchen, Normed modules and almost periodicity, Monatsh. Math. 70 (1966), 233-243. MR 33 #6297. MR 0198138 (33:6297)
  • [8] R. Phelps, Lectures on Choquet's theorem, Van Nostrand, Princeton, N.J., 1966. MR 33 #1690. MR 0193470 (33:1690)
  • [9] D. Ramirez, Weakly almost periodic functions and Fourier-Stieltjes transforms, Proc. Amer. Math. Soc. 19 (1968), 1087-1088. MR 38 #488. MR 0232162 (38:488)
  • [10] W. Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Appl. Math., no. 12, Interscience, New York, 1962. MR 27 #2808. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 43A10

Retrieve articles in all journals with MSC: 43A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1973-0372531-2
Keywords: Weakly almost periodic, almost periodic, means, quasi-uniform convergence, Fourier algebra
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society